# SDR R018276

- Difficulty date: January 20, 2006
- Submitted: January 20, 2006
- Operation: General aviation
- Aircraft: SJ3R
- Propeller: Hartzl HCE4N3
- System (JASC): 6114 · Propeller Hub Section
- Part: Plate
- Part number: C459
- Condition: Gouged
- Location: Propeller Hub
- Component: Propeller, Hartzl
- Component part number: HCE4N3N
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-459 PRELOAD PLATE.  THREE PRELOAD PLATES FOUND TO BE DAMAGED BEYOND REPAIRABLE LIMITS.  GOUGE IS LOCATED OPPOSITE OF THE WINDOW AND IS APPROXIMATELY 0.030 WIDE BY 1 INCH LONG BY 0.020 DEEP.
